# SDR SWAA021022

- Difficulty date: May 10, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 1,293 hours, 777 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 350000001
- Part serial: M009717
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, ELECTRICAL SMOKE IN COCKPIT.  FOUND CAPT'S CLOCK TO BE SOURCE, REMOVED AND REPLACED CAPT'S CLOCK PER MM.
